# SDR SWIA2020090952358

- Difficulty date: July 28, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP, OUTBOARD HINGE BOX FWD SUPPORT LUG FITTING HARDWARE IS CORRODED.  C-CHECK RO 9/5/2020.  REMOVED AND WET INSTALLED 4 EACH NUTS, WASHERS, AND BOLTS AT WS264 HINGEBOX SUPPORT STRUCTURE, REF CRJ 700 AMM.  ALL CHECKS GOOD.
